# SDR USAA991037

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 628
- Part time: 50,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON VISIT, FOUND 1 INCH LONG CRACK AT STATION 628 AT LONGERON 30 ON SKIN.  INSTALLED INTERNAL TITANIUM DOUBLER PER EA 52938A.  (M)
